# SDR CKSA96054

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46034
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: DC26F1415S
- Condition: Broken
- Location: Rt Mlg
- Part time: 57,383 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION, 'GEAR NOT LATCHED' LIGHT CAME ON WITH 3 NORMAL GREEN GEAR LIGHT, CYCLED GEAR SEVERAL TIMES WITH SAME INDICATIONS AS FIRST EXTENSION (WITH EXCEPTION WHEN GEAR HANDLE WAS PLACED DOWN THE RIGHT MAIN LANDING GEAR WENT IMMEDIATELY TO GREEN INDICATION).  REPAIRED WIRE IN CANNON PLUG AT RIGHT GEAR DOWN LIMIT SWITCH IAW MM CHAPTER 32-60.  OPS CHECK NORMAL ON GROUND.  (M)
